default search action
"Geometric properties for level sets of quadratic functions."
Huu-Quang Nguyen, Ruey-Lin Sheu (2019)
- Huu-Quang Nguyen, Ruey-Lin Sheu:
Geometric properties for level sets of quadratic functions. J. Glob. Optim. 73(2): 349-369 (2019)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.